# SDR SWAA2024102837359

- Difficulty date: September 12, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.800 INCH. APPROX. 2024-572217<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 190023010; DUE DATE: 05-AUG-25.;[02] REPAIR EXTERNAL SKIN LOWER AT STAB STA 193.9 RIB AT LT HORIZONTAL STABILIZER IAW B737 700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPAIR EXTERNAL SKIN LOWER AT STAB STA 193.9 RIB AT LT HORIZONTAL STABILIZER IAW B737 700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN-OFF BELOW. COMPLETED RII
